Oregon, 2010Hail and Damaging Winds in Oregon, June 28, 2010
June 28, 2010 · NWS PDT · 4 events in 2 counties and zones
A mid level short wave trough combined with an unstable atmosphere to produce severe thunderstorms with large hail and damaging winds across parts of Union and Wallowa counties during the evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mid level short wave trough combined with an unstable atmosphere to produce severe thunderstorms with large hail and damaging winds across parts of Union and Wallowa counties during the evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Jun 28, 7:30 PM PST, 2 minutes earlier.
Area forecast discussion, Jun 28, 7:30 PM PST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
830 PM PDT MON JUN 28 2010
.SHORT TERM...UPDATE...A MID LEVEL SHORT WAVE WHICH IS MOVING ACROSS
NORTHEAST OREGON THIS EVENING IS INTERACTING WITH AN UNSTABLE
ATMOSPHERE AND TRIGGERING A CLUSTER OF STRONG THUNDERSTORMS WHICH
HAVE MOVED INTO UNION AND WALLOWA COUNTIES. THESE STORMS WILL
CONTINUE FOR THE NEXT HOUR OR TWO. THE THUNDERSTORMS HAVE A
HISTORY OF PRODUCING HIGH WINDS AND SOME HAIL IN NORTHERN MALHEUR
COUNTY. WE ARE MONITORING THE THUNDERSTORMS FOR POSSIBLE ISSUANCE OF
A SEVERE THUNDERSTORM WARNING. I HAVE INCREASED THE POPS IN UNION
AND WALLOWA COUNTIES FOR THIS EVENING DUE TO THESE THUNDERSTORMS AND
WILL UPDATE THE ZONE FORECAST PACKAGE SHORTLY. POLAN
&&
.PREV DISCUSSION... /ISSUED 230 PM PDT MON JUN 28 2010/
SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...THE AREA REMAINS
UNDER THE INFLUENCE OF A RIDGE CENTERED OVER WESTERN MONTANA WITH A
TROUGH DEVELOPING OUT IN THE EASTERN PACIFIC. VISIBLE SATELLITE
IMAGERY SHOWS A WAVE MOVING UP FROM THE CALIFORNIA BORDER AND THIS
WAVE MAY BRUSH THE EASTERN PART OF THE AREA LATE THIS AFTERNOON AND
EARLY THIS EVENING. HAVE KEPT ISOLATED THUNDERSTORMS OVER THE
EASTERN OREGON MOUNTAINS BUT IT REMAINS TO BE SEEN IF THE WAVE WILL
PASS THROUGH THE AREA OR TO OUR EAST. ALSO EXPECTING A LATE
AFTERNOON AND EARLY EVENING MARINE PUSH WITH WINDS REACHING 20 TO 30
MPH IN THE COLUMBIA GORGE AND KITTITAS VALLEY AND 10 TO 20 MPH IN
THE COLUMBIA BASIN AND CENTRAL OREGON. MODELS ARE ALSO INDICATING
SOME ELEVATED CONVECTION OVERNIGHT SO HAVE KEPT ISOLATED
THUNDERSTORMS IN THE EASTERN MOUNTAINS THROUGH THE NIGHT. THE NAM
WANTS TO BRING THE THUNDERSTORMS INTO THE BLUE MOUNTAIN FOOTHILLS
AND FAR EASTERN COLUMBIA BASIN. I BELIEVE THIS IS OVERDONE AND DO
NOT SEE SUPPORT FOR THIS IN OTHER MODELS. ALSO...THE MARINE PUSH
SHOULD HELP STABILIZE THE ATMOSPHERE IN THE COLUMBIA BASIN AND WOULD
WORK AGAINST THUNDERSTORMS. WOULD NOT BE SHOCKED TO SEE A FEW
LIGHTNING STRIKES WEST OF THE BLUE MOUNTAINS OVERNIGHT BUT DO NOT
THINK THE CHANCE IS STRONG ENOUGH TO ADD TO THE FORECAST. CLOUD
COVER SHOULD BE A LITTLE LIGHTER TONIGHT AND THE AIR MASS IS COOLING
AS THE RIDGE MOVES EAST SO HAVE LOWERED TEMPERATURES A FEW DEGREES
TONIGHT. TOMORROW SHOULD BE ANOTHER MOSTLY SUNNY DAY BUT WITH THE
RIDGE CONTINUING TO MOVE EAST AND THE TROUGH OFFSHORE MOVING
CLOSER...A COOLER DAY IS EXPECTED WITH TEMPERATURES DOWN 5 TO 10
DEGREES FROM TODAY. ONCE AGAIN A FEW THUNDERSTORMS SHOULD DEVELOP
MAINLY IN UNION AND WALLOWA COUNTIES BUT ALSO ALONG THE HIGHER
TERRAIN DOWN TO JOHN DAY AND SENECA. WINDS SHOULD PICK UP AGAIN
TOMORROW AFTERNOON SIMILAR TO TODAY WITH 20 TO 30 MPH IN THE
COLUMBIA GORGE AND KITTITAS VALLEY AND 10 TO 20 MPH IN THE COLUMBIA
BASIN AND CENTRAL OREGON. ELEVATED CONVECTION IS INDICATED IN THE
MODELS AGAIN OVERNIGHT AND HAVE KEPT A SLIGHT CHANCE OF
THUNDERSTORMS IN THE NORTHERN BLUE MOUNTAINS AND WALLOWA COUNTY
AFTER MIDNIGHT. OVERNIGHT TEMPERATURES WILL DROP A FEW MORE DEGREES
TO THE MID 40S TO MID 50S WITH UPPER 30S TO UPPER 40S IN THE
MOUNTAINS. BY WEDNESDAY THE TROUGH WILL BE OVER THE AREA AND
TEMPERATURES WILL BE IN THE 70S WITH MID 60S TO LOWER 70S IN THE
MOUNTAINS. INSTABILITY IS LIMITED SO THUNDERSTORMS WILL BE CONFINED
TO WALLOWA COUNTY WITH A FEW SHOWERS POSSIBLE ALONG THE WASHINGTON
CASCADE CREST. WEDNESDAY NIGHT LOOKS DRY AND CONTINUED COOL. PERRY
LONG TERM...THURSDAY THROUGH SATURDAY...MODELS OVER THE PAST COUPLE
OF DAYS HAVE CONSISTENTLY SHOWN A LONG WAVE TROUGH OVER THE PACIFIC
NORTHWEST FROM THURSDAY THROUGH FRIDAY NIGHT. THE LONG WAVE TROUGH
AXIS FINALLY MOVES EAST INTO IDAHO/MONTANA ON SATURDAY WITH THE 12Z
GFS RUN BEING FASTER IN THE TROUGH AXIS EXITING THE FORECAST AREA
FRIDAY EVENING. AS SUCH I WILL KEEP A LOW CHANCE OF MEASURABLE
RAINFALL FROM DIURNALLY DRIVEN OROGRAPHIC SHOWERS OVER THE MOUNTAINS
FROM THURSDAY THROUGH FRIDAY NIGHT. SUBSIDENCE KICKS IN ON SATURDAY
AS A FLAT MID/UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE NORTHEAST
PACIFIC BEGINS MOVING INTO THE REGION SO I WILL FORECAST ONLY A
SLIGHT CHANCE OF OROGRAPHIC SHOWERS OVER MOUNTAINS ON SATURDAY.
OTHERWISE...THE FORECAST AREA WILL BE DRY IN THIS PERIOD. POLAN
SATURDAY NIGHT THROUGH MONDAY...A WEAK WAVE WILL MOVE THROUGH THE
BROAD TROUGH. THIS MAY TRIGGER A FEW SHOWERS ALONG THE CASCADES AND
IN NORTHEAST OREGON MOUNTAINS. BY 18Z SUNDAY THE GFS AND ECMWF HAVE
COMPLETELY DIFFERENT SOLUTIONS WITH THE 12Z GFS DEVELOPING A CLOSED
LOW IN BRITISH COLUMBIA MOVING SOUTH AND THE 12Z ECMWF DEVELOPING A
RIDGE SLIGHTLY WEST OVER VANCOUVER ISLAND. WITH OPPOSITE SOLUTIONS
DECIDED TO KEEP SLIGHT CHANCE POPS IN THE MOUNTAINS SINCE EVEN A
WEAK WAVE AHEAD OF THE RIDGE (ECMWF AND 06Z GFS) WOULD GENERATE SOME
POPS. IF 12Z GFS IS CORRECT THERE WOULD BE HIGHER POPS AND COOLER
TEMPERATURES SUNDAY AND MONDAY...BUT THERE IS NOT ENOUGH CONTINUITY
TO HAVE ANY CONFIDENCE IN THE STRONGER SOLUTION. COONFIELD
AVIATION...00Z TAFS...VFR CONDITIONS WILL CONTINUE FOR THE NEXT 24
HOURS. SUBSIDENCE ASSOCIATED WITH AN AMPLIFYING MID/UPPER LEVEL
RIDGE OF HIGH PRESSURE ACROSS THE REGION WILL SUPPRESS CUMULUS
DEVELOPMENT THIS AFTERNOON OVER THE MOUNTAINS. A WEAK WAVE AROUND
10000 FT WILL BACK WINDS AT THAT LEVEL FROM SOUTHWEST TO SOUTH THIS
AFTERNOON AND TONIGHT AND TRANSPORT INCREASING MID LEVEL MOISTURE
AND CLOUDS INTO CENTRAL OREGON THIS AFTERNOON. THE CLOUD BASES WILL
BE AROUND 7000 TO 10000 FT AGL. THIS CLOUD COVER WILL MOVE NORTHWARD
ACROSS THE LOWER COLUMBIA TONIGHT AND THEN EXIT INTO NORTHEAST
WASHINGTON BY 29/16Z ON TUESDAY MORNING. WIND OF 5 TO 10 MPH THIS
AFTERNOON WILL DECREASE THIS EVENING AND OVERNIGHT. POLAN
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 55 78 49 76 / 10 10 10 10
ALW 58 80 54 77 / 10 10 10 10
PSC 57 83 51 80 / 10 0 0 0
YKM 52 78 45 76 / 0 0 0 0
HRI 57 81 50 79 / 10 0 0 0
ELN 54 74 49 75 / 0 0 0 10
RDM 44 76 37 75 / 0 0 0 10
LGD 53 79 47 74 / 30 20 20 10
GCD 52 79 48 75 / 30 20 20 10
DLS 55 74 50 78 / 0 0 0 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&
THREAT INDEX
TUESDAY : GREEN
WEDNESDAY : GREEN
THURSDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
83/99/99
Hazardous weather outlook, Jun 28, 4:15 AM PST, 15 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
515 AM PDT MON JUN 28 2010
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-291215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
515 AM PDT MON JUN 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY,
WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
AN UPPER TROUGH APPROACHING THE WEST COAST WILL KEEP A SOUTHWEST
FLOW ALOFT OVER THE REGION TODAY AND TONIGHT. THIS WILL CAUSE THE
ATMOSPHERE TO BECOME MORE UNSTABLE THIS AFTERNOON AND TONIGHT AS
SURFACE HEATING COMBINES WITH INCREASING MOISTURE AND INSTABILITY
FROM THE SOUTHWEST. AS A RESULT ISOLATED THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON AND TONIGHT...MAINLY FROM THE BLUE MOUNTAINS EASTWARD
AND SOUTHWARD. AS OF THIS TIME ANY THUNDERSTORMS THAT DO FORM ARE
NOT EXPECTED TO BECOME SEVERE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS TUESDAY
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY,
WALLOWA COUNTY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN
BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
HIGHLANDS
AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY AS
THE SOUTHWEST FLOW ALOFT PERSISTS. HOWEVER COOLER AND MORE STABLE
MARINE AIR WILL BEGIN TO FILTER EAST OF THE CASCADES AS THE LOW
LEVEL WINDS BECOME MORE WESTERLY AND THEN NORTHWEST BY TUESDAY
NIGHT. EVEN THOUGH IT WILL BECOME COOLER AND MORE STABLE ISOLATED TO
SCATTERED SHOWERS WILL REMAIN A THREAT EACH DAY...MAINLY OVER THE
MOUNTAINS...FOR THE REMAINDER OF THE WEEK INTO THE WEEKEND ALONG
WITH THE COOLER TEMPERATURES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Special weather statement, Jun 28, 5:55 PM PST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
655 PM PDT MON JUN 28 2010
ORZ505-506-290300-
JOHN DAY BASIN OR-OCHOCO-JOHN DAY HIGHLANDS OR-
655 PM PDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT COUNTY IN EAST
CENTRAL OREGON UNTIL 800 PM PDT...
AT 649 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 26 MILES NORTHWEST OF DREWSEY...OR 38 MILES
NORTHEAST OF BURNS...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4406 11889 4435 11896 4470 11847 4467 11851
4464 11835 4457 11830 4453 11836 4446 11836
4442 11842 4435 11841 4432 11847 4426 11849
4425 11823 4408 11821 4405 11825 4403 11863
4403 11880
TIME...MOT...LOC 0154Z 218DEG 30KT 4411 11869
MCJSpecial weather statement, Jun 28, 6:02 PM PST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT...RETRANSMITTED
NATIONAL WEATHER SERVICE PENDLETON OR
702 PM PDT MON JUN 28 2010
ORZ505-506-290300-
JOHN DAY BASIN OR-OCHOCO-JOHN DAY HIGHLANDS OR-
702 PM PDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT COUNTY IN EAST
CENTRAL OREGON UNTIL 800 PM PDT...
AT 649 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 26 MILES NORTHWEST OF DREWSEY...OR 38 MILES
NORTHEAST OF BURNS...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4406 11889 4435 11896 4470 11847 4467 11851
4464 11835 4457 11830 4453 11836 4446 11836
4442 11842 4435 11841 4432 11847 4426 11849
4425 11823 4408 11821 4405 11825 4403 11863
4403 11880
TIME...MOT...LOC 0154Z 218DEG 30KT 4411 11869
MCJSpecial weather statement, Jun 28, 6:45 PM PST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
745 PM PDT MON JUN 28 2010
ORZ049-050-503-290345-
GRANDE RONDE VALLEY OR-SOUTHERN BLUE MOUNTAINS OF OREGON OR-WALLOWA
COUNTY OR-
745 PM PDT MON JUN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND SOUTHERN
WALLOWA COUNTIES UNTIL 845 PM PDT...
AT 738 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF UNION...OR 23 MILES NORTH
OF BAKER...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4506 11721 4507 11755 4498 11757 4499 11779
4504 11785 4504 11788 4499 11789 4500 11808
4502 11809 4501 11816 4501 11829 4540 11778
4534 11742 4510 11711
TIME...MOT...LOC 0244Z 209DEG 44KT 4515 11761
MCJLocal storm report, Jun 28, 7:16 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
816 PM PDT MON JUN 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 1 ENE NORTH POWDER 45.04N 117.90W
06/28/2010 E0.25 INCH UNION OR TRAINED SPOTTER
LIGHT RAIN CURRENTLY. PEA-SIZED HAIL STARTED WHILE ON THE
PHONE. WIND IS BLOWING HARD, AND SEEING BLOWING DUST.
LOOKING SOUTH AT APPROACHING STORM, LOOKS BLACK.
&&
DMHThunderstorm Wind, Wallowa
- When
- June 28, 7:32 PM PST
- Where
- Wallowa County, 0.49 mi N of Lostine Station
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.487, -117.449
Thunderstorm winds broke the 1.5 inch diameter top off a 10 year old maple tree. Winds accompanied by very heavy rainfall and hail.
Hail, Wallowa
- When
- June 28, 7:32 PM PST
- Where
- Wallowa County, 1 mi W of Lostine
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.480, -117.451
Hail, Union
- When
- June 28, 7:54 PM PST
- Where
- Union County, 1.46 mi SSW of La Grande
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 45.310, -118.090
Hail accompanied by 40-50 mph winds. Spotter also observed a wall cloud about 5 miles south of LaGrande.
Thunderstorm Wind, Wallowa
- When
- June 28, 8:10 PM PST
- Where
- Wallowa County, 8.13 mi NNW of Roberts Butte
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 45.690, -117.280
Wallowa County dispatch reported a tree blown down on Highway 3 at milepost 30.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Louisiana, June 28, 2010$420,000 · 54 kt wind · 4 events
- Damaging Winds in Virginia, June 28, 2010$111,000 · 50 kt wind · 10 events
- Hail and Damaging Winds in Georgia, June 28, 2010$116,000 · 1.25 in hail · 9 events
- Hail and Damaging Winds in South Carolina, June 28, 2010$98,000 · 55 kt wind · 11 events
- Damaging Winds in Virginia, June 28, 20101 injured · $102,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in North Carolina, June 28, 2010$100,000 · 1 in hail · 7 events
- Damaging Wind in Pennsylvania, June 28, 2010$100,000 · 50 kt wind · 1 event
- Damaging Winds in Tennessee, June 28, 2010$62,000 · 55 kt wind · 6 events
- Damaging Winds in Idaho, June 28, 2010$50,000 · 57 kt wind · 3 events
- Tornado in New York, June 28, 2010$50,000 · EF0 · 1 event
- Damaging Winds in Virginia, June 28, 2010$22,000 · 50 kt wind · 16 events
- Flash Flooding in Texas, June 28 to 29, 2010$30,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 238387, 238388, 238389, 238391.